MathSciNet Relay Station
MathSciNet bibliographic data
MR736500 46L50 (82A15)
Accardi, L.; Frigerio, A. Markovian cocycles. Proc. Roy. Irish Acad. Sect. A 83 (1983), no. 2, 251–263.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement